# SDR SWAA2025021395442

- Difficulty date: February 13, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 56,318 hours, 32,778 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dragging
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE GIRT DRAGGING<[01] REPACKED L2 DOOR SLIDE GIRT REF AMM 25-66-01.
